Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having issue of hair fall and thinning. Suggest diet ad medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3483 Questions
Question
Hello Doctor
I am facing a issue of hair fall and hair thinning.
Could you please guide me how to prevent it.
Also give some multivitamin medicine and diet plan.

Thanks
XXXXX XXXXXXX
Posted Sat, 5 Oct 2013 in General Health
 
 
Answered by Dr. Raju A.T 8 hours later
Brief Answer:
MINTOP, Protein supplements

Detailed Answer:
Hi,

Thanks for your query.

I am medical doctor, an associate in Department of Dermatology, working with an experienced Trichologist. I answer on his behalf.

Hair fall at your age could be due to nutritional deficiency and accumulation of testosterone in the hair follicle.

Do apply MINOXIDIL 5% (MINTOP) solution to the scalp every day after bath. This will improve the blood circulation to the hair follicle and improve the hair growth.

Also do take protein supplements like ENSURE which will impart the essential proteins needed for hair regrowth.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Having issue of hair fall and thinning. Suggest diet ad medicine? 4 hours later
Thanks Dr XXXXXXX for the prompt reply.
I have one more question could you please tell me some more protein supplements in the form of tablets or capsules.Can I take biotin capsule also along with this.


Regards
XXXXX XXXXXXX
 
 
Answered by Dr. Raju A.T 18 hours later
Brief Answer:
Protein powders are best

Detailed Answer:
Hi,

Thanks for writing back.

Proteins in the form of powders are easy for absorption. They are better absorbed when taken mixed with the milk. Protein in tablets or capsules do not serve the purpose.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Having issue of hair fall and thinning. Suggest diet ad medicine? 6 hours later
Thanks Dr XXXXXXX

Since these days packet milk is not good that's why I am afraid in mixing.
It would be good if you can suggest some protein tablets.
 
 
Answered by Dr. Raju A.T 12 hours later
Brief Answer:
Pre-Protein 6

Detailed Answer:
Hi,

Pre-protein 6 is one such protein tablet which helps for skin and hair. One tablet per day would suffice.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Having issue of hair fall and thinning. Suggest diet ad medicine? 4 minutes later
Thanks Dr XXXXXXX

I have one more query regarding the usage of the MINOXIDIL 5% (MINTOP) solution.
Query is Earlier I used to use this solution but scalp become very dry since we can't use normal oil in combination with so that scalp won't dry.Could you please guide me how we can prevent drying of the scalp while using the MINOXIDIL 5% (MINTOP) solution.

Thanks

XXXXX XXXXXXX
 
 
Answered by Dr. Raju A.T 2 minutes later
Brief Answer:
Its a initial side effect

Detailed Answer:
Hi,

Dryness is an initial side effect of MINTOP. After using mintop for a month the side effect will disappear without any complications.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Having issue of hair fall and thinning. Suggest diet ad medicine? 3 minutes later
Thanks Dr XXXXXXX for guiding me.
I have already started following your advise.
 
 
Answered by Dr. Raju A.T 0 minute later
Brief Answer:
You are welcome

Detailed Answer:
Wish you good health.

regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor